# SDR SWAA2023091901550

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 62,511 hours, 37,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EXTERIOR SLIDE EMERGENCY LIGHT INOP.<[01] RELAMPED AFT SVC DOOR EXTERIOR SLIDE EMERGENCY LIGHT PER AMM 33-51-04; OPS CK GOOD.
